MathSciNet Relay Station
MathSciNet bibliographic data
MR94354 (20 #872) 14.00
Abhyankar, Shreeram Coverings of algebraic curves. Amer. J. Math. 79 1957 825–856.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement